Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearskinplx

Bags under eyes from accutane?

Recommended Posts

I'm just wondering if getting insane bags under your eyes is a known side effect of accutane? :S

I'm a few days into the last month of my course, and I have insane bags atm. ;[

If anybody else has had this, how long did it take for your bags to disappear after accutane? :o

Share this post


Link to post
Share on other sites
I'm just wondering if getting insane bags under your eyes is a known side effect of accutane? :S

I'm a few days into the last month of my course, and I have insane bags atm. ;[

If anybody else has had this, how long did it take for your bags to disappear after accutane? :o

Do you mean dark circles under the eye? Accutane is known to thin the skin and cause skin fragility. Check under Roche online document I don't have time right now, but the web address is

Page 27 under skin and appendages.

http://www.rocheusa.com/products/accutane/pi/pdf

If it is dark circles under the eyes here's a link on here about that, there are many more, but this is one.

http://www.acne.org/messageboard/Skin-thin...ye-t229816.html

As for it disappearing after your done with your course, it depends some people go back to normal shortly after, some longer and some permanent.

good luck

Share this post


Link to post
Share on other sites

I don't believe thats actually a side effect, but Accutane can make you much more tired, and achey, and have less energy, and the bags under your eyes may be the physical result of this.

Share this post


Link to post
Share on other sites

that happened to me too. it can be coinincidence though. this med has way too many side affects! affects ur joints, ur eyes, inside of ur nostrals, all ur skin, hair loss, etc. Jeez!

Share this post


Link to post
Share on other sites

Clearskin plx, did your dark circles and bags every get better? Im wondering because I've been getting terrible bags and just figured out that its probably from accutane. I don't want permanent bags, my acne was only moderate, its not worth looking like I'm strung out.

Share this post


Link to post
Share on other sites

I also have 2 big wrinkles under each eye now which became pretty noticable during my 5th month of accutane and continuing through my 2nd week of being off it. Although not slightly red like the rest of my rest, hey feel real saggy and tired, and possibly always hungry for moisturizer. I'm hoping within the next few weeks I'll start to see changes because they definitely weren't there before accutane.

Share this post


Link to post
Share on other sites

Absolutley my skin has thinned, I have 'malar festoons' now - Google it its when you lose the supporting tissue/muscle from under the eyes - I have what almost looks like black eyes..skin fragility, severe dryness around the eyes underneath and eyelids... the list goes on and on...

Share this post


Link to post
Share on other sites

I suffer exactly the same. It is more than 10 years that I took accutane and it never was back to normal. When you get older and the aging effect is kicking in, it is getting even worse. I hate this fucking drug.

Share this post


Link to post
Share on other sites

Took this shit for 5 days and it thinned out the skin under my eyes. Unreal.... I think I had an uncommonly bad reaction to isotretinoin, but whatever, I had it....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×